# SDR A6WA201311224412

- Difficulty date: November 22, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR OUTER HANDLE FLAP CRACKED.  REMOVED UNSERVICEABLE PAX DOOR OUTER HANDLE FLAP & INSTALLED SERVICEABLE PAX DOOR OUTER HANDLE FLAP.
